# SDR HALA0800276

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 22,634 hours, 4,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 412 S37-38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE AT STA 412 BETWEEN LONGERONS S-37R AND S-38R, MARKED NR 22, AREA INSPECTED.  FASTENER DAMAGE W/I LIMITS AS PER SRM 53-00-01/101.  FASTENER CLEANED/PRIMED/PAINTED.  FASTENER TO BE REPAIRED PER SRM 53-00-01.  REPAIR NR E AT OR BEFORE 50 FLT CYCLES.
